Finite auxetic deformations of plane tessellations

Citation

Mitschke, H, Robins, V, Mecke, K et al 2013, 'Finite auxetic deformations of plane tessellations', Proceedings of the Royal Society of London Series A: Mathematical, Physical and Engineering Sciences, vol. 469, no. 2149, pp. 1-17.

Year

2013

Fields of Research

  • Applied Mathematics Not Elsewhere Classified
  • Theory And Design Of Materials

Updated:  23 February 2024 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers